MAUDE Adverse Event Report: CARDINAL HEALTH UMBILICAL CATHETER SNGL LUMEN 3.5FR; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH UMBILICAL CATHETER SNGL LUMEN 3.5FR; CATHETER, UMBILICAL ARTERY
Model Number 8888160333
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the item failed due to a leak.They used 2 of the same lot and both failed.They proceeded to use a different lot and it worked.The nurse reported that lines were placed and within 30 minutes of lines being in, they clotted off and filled with air.Per additional information received, there was air in the line.The device was replaced and no issue further issues occurred.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A sample was received at the plant for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a functional evaluation of the sample, the reported issue was not confirmed; the catheter did not leak.A root cause could not be determined.A corrective action is not applicable at this time.

Brand Name
UMBILICAL CATHETER SNGL LUMEN 3.5FR
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19705721
Report Number1423537-2024-00067
Device Sequence Number11672978
Product Code FOS
UDI-Device Identifier20884527005113
UDI-Public20884527005113
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160333
Device Catalogue Number8888160333
Device Lot Number2311100127
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown